How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site. Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Y. Vasavada Your Own Question
Dr. Y. Vasavada
Dr. Y. Vasavada, Pediatrician
Category: Paediatrics
Satisfied Customers: 3257
Experience:  M.D.(ped) passed at first attempt, in practice continuously for last 37 years. Certi. in Comp
16481530
Type Your Paediatrics Question Here...
Dr. Y. Vasavada is online now

My daughter seems to have been suffering with eczema

Resolved Question:

My daughter seems to have been suffering with eczema for the last few years. This summer her whole body was covered with white marks that seemed to become worse with sun exposure. Gp does not seem to know what these marks are caused by. As a child I had something similar. My dermatologist at the time told me that this was due to a skin fungal infection. A pediatrician i Italy told us that this marks are caused by eczema and that we need to treat this in the winter months to make sure that this does not happen again. the white marks have faded a bit but are still present. She also seems to have developed some whising. Gp had prescribed her with some inhaler salbutamol. My friend told me that my daughter is likely to be atopic. Please give us some advice.
Submitted: 1 year ago.
Category: Paediatrics
Expert:  Dr. Y. Vasavada replied 1 year ago.
Hello, Sorry about these symptoms. White marks, if surrounded by some thin zone of increased pigmentation could be due to tinea versicolor infection caused by fungus and will respond slowly to clotrimazol or miconazol cream. It could also be due to scarring after bacterial infection, which will slowly get back to normal pigmentation.Skin and Lung sensitivity may co-exist and if wheeze is present, salbutamol inhaler will be needed. Please try to keep her away from strong fumes, smoke, dust and do not give drinks or food with artificial colors or flavors. Oral cetirizin daily once also may help to some extent.
Dr. Y. Vasavada and other Paediatrics Specialists are ready to help you